# SDR 9712769949

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8928E
- Make and model: Doug DC-9-31
- Aircraft serial: 45865
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 570
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND A CRACK IN LONGERON 30 AT FS 570.  REPAIRED PER EA 99-113312.
